# SDR UIEA2022051400465

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Noisy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT WHISTLING  NOISE FROM R2  WINDOW CLEANED & REPAIRED R2 WINDOW PER MM 56-11-00-368-059 PRESSURIZED CABIN &  ACCOMPLISHED CABIN  PRESSURE LEAK CHECK PER B767 -300 MM 05-51-24-782-001. NO LEAKAGE NOTED
